# SDR DL76S011011

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 46,599 hours, 22,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REPLACED BULB, OP CK GOOD.
